# SDR DALA2023121510297

- Difficulty date: December 13, 2023
- Submitted: December 15, 2023
- Operation: Air carrier
- Aircraft: N670DN
- Make and model: Boeing 757232
- Aircraft serial: 25331
- Aircraft time: 95,944 hours, 43,400 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0670 CORROSION ON STRINGER 19RH BTW B STA=760-770 APPROX. (INNER STRUCTURE) AT FWD CARGO COMPARMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00265: STRINGER 19RH BTW B STA =730-780 AT FWD CARGO COMPARMENT WAS REPLACED PER B757-200 S.R.M. 51-40. (0108760)
